MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).(b)(4).Patient code (above): no code available - customer reported symptom of slurred speech.Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results accompanied by symptoms.The customer is concerned with meter to meter comparison of 117mg/dl using the true track and 160mgdl using the doctor's meter and the results obtained of 105mg/dl.The expected fasting blood glucose test result range is 150-160mg/dl.The customer feels well and did report symptoms on dec 14, 2017 of slurred speech.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1:117mg/dl date:(b)(6) 2018 time:11:15am n/fasting result 2:105mg/dl date:(b)(6) 2018 time:9:20am fasting result 3:308mg/dl date:(b)(6) 2018 time:11:43pm fasting result 4:280mg/dl date:(b)(6) 2018 time:10:00pm fasting result 5:298mg/dl date:(b)(6) 2018 time:3:11pm n/fasting customer called in stating that on (b)(6) 2017 while having dinner with a friend, he started having slurred speech, he's friend took him to the er.While there, customer was diagnosed with diabetes ketoacidosis dka.Customer states that they performed multiple test including cat scan, mri, lumbar punctureand a biopsy of the brain.Customer states that he also had a seizure and a uti.Upon arrival to the hospital, customer's blood sugar was 500mg/dl non fasting.The doctors at the hospital started him on new medications such as kepra.They also increased his level of insulin.He is taking more novolog and levemir.He is taking that base on the level of his blood sugar.Customer states that he was released on (b)(6) 2017.Customer continued to test with the true track meter until now.Today the customer followed up with an endocrinologist.While there, his blood sugar was measured with the doctor's meter and the true track.Customer states that the true track measured 117mg/dl non fasting while the doctor's measured 160mg/dl non fasting.Customer states that the endocrinologist suggested that he gets a different meter.His expected range fasting should be 150-160mg/dl.Customer is not concerned with the results that were high.Customer's main concerned and the reason that he called is that the doctor's meter and his meter was different.He believes that the meter is reading to low.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7277071
Report Number1000113657-2018-00203
Device Sequence Number14031976
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;